# SDR ASAA2019040858914

- Difficulty date: April 5, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 12,676 hours, 4,115 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START ON FIRST ATTEMPT. GROUNDED - YES. CHECKED AND RELEASED PER MEL 4-1B. APU INOP FAILED TO START ON FIRST ATTEMPT. SHOWED TWO MAINT MSG 49-41254 AND 49-61145. COMPLIED WITH MAINT PROCEDURES. APU OPERATIONAL TEST REF B737-900 AMM 49-11-00, OPS CHECKS NORMAL. NO CURRENT FAULTS NOTED. CLEARS MEL 49-1B.
